cardiologist-icon

Vit D deficient and bp

Im 28 yr old male i have bp and i take medicines for it amlodipin and nebicard 2.5 , i was having a virtigo and went to nuerologist who said i was fine after seeing my MRI gave me spinfree tabs and saw that my vitamin D test in which my level was 64nmol/L and told me to take vit d [600,000 i.u] intra muscular injection, once a month for 3 months (earlier i had taken 60,000 iu weekly for 3 months then once a month for 2 months). After taking 600,000i.u . i feel like im having fast heartbeat and have sweat all over my body. My question is it safe for my heart to take 600,000 i.u intra muscular injec. being a bp patient and also have 2mm kidney stone which doc said will come out after drinking plenty of water. As the doctor was nuerologist not a cardiologist, i told him i take bp medicines. thanks.
views-icons 73 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Vit D deficient and bp

doctor profile image
Dr. Ashish Srivastava Noida | Cardiologist
Answered
What was labs reference range for vitamin D
I think you had normal levels
Just re check the reference levels in your report
Also repeat the test I'm afraid you might be having vitamin D toxicity
Just recheck it once
Also your BP medicines are OK
Your kidney stone is very small and it can pass through urine. Drink a lot of Water so that you pass at least two litres of urine daily.
Consult a general Physician
Dr Ashish Srivastava
General Physician & Clinical Cardiologist
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello There. i can understand your concern. its unlikely that vit d3 would have caused this issue. but still, you can stop those injections. get enough sun exposure daily. for 20 minutes a day with at least 20 percent of the body surface area exposed and that too before 12. this will make vitamin d3 to be synthesised in your body. and along with it you can take a tablet d3 must 60k once a week for 2 months. best regards, Dr. Anil kumar jain.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO